I have been taking this drug since June, in some ways it is a wonder drug and in others it just plainly sucks... but for the most part no complaints until now. My anxiety has increased 10 fold in the past couple of months, I just had an anxiety attack at work! I have not been taking the night dose on time because it makes me sleepy at work (I work at a bar) and I've been working all week because it's frosh week. Does anyone else take this drug and if so do you know what the withdrawal side effects are? Has anyone else experienced increased anxiety on this drug? Thanks for the help. LLL.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...